Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v30.i4-5.120
pages 115-120

On Solution of a Certain Integer Programming Problem of a Specific Form

Ivan V. Sergienko
V.M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
V. A. Roshchin
Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev

Краткое описание

A special class of integer linear programming problems is considered. An implicit search algorithm is proposed in order to solve this problem. The efficient of this algorithm is examined via computational experiments.

ЛИТЕРАТУРА

  1. Koffmann A. and Henri-Laborderre A., Metody i modeli issledovaniya operatsii (Methods and Models of Operation Research).

  2. Sergienko, I. V., Matematicheskie modeli i metody resheniya zadach discretnoi optimizatsii (Mathematical Models and Methods for Solution of Discrete Optimization Problems).

  3. Shor, N. Z. and Voitishin, Yu. V., Dual Network Estimates for Integer Programming Problems of a Special Form.

  4. Roshchin, V. A., and Sergienko, I. V., On a Certain Approach to the Solution of the Covering Problem.


Articles with similar content:

Robust Modeling by Experimental Data Using Polynomial Iteration GMDH Algorithm
Journal of Automation and Information Sciences, Vol.40, 2008, issue 3
Tatyana I. Aksenova
Construction, Identification, and Analysis of Stability of Linear Linguistic Control Systems
Journal of Automation and Information Sciences, Vol.31, 1999, issue 4-5
A. Yu. Sokolov
Adaptive Models of Signal Approximation in Structural-Parametric Classes of Functions
Journal of Automation and Information Sciences, Vol.43, 2011, issue 4
Olga S. Degtyar , Fedor G. Garashchenko, Olga F. Shvets
Compression and Protection of Information Obtained in Evaluating the Phenomena by Methods of the Catastrophe Theory
Telecommunications and Radio Engineering, Vol.63, 2005, issue 2-6
V. Yu. Kramarenko, V. N. Kireev
Synthesis of Discrete Adaptive Control Systems for Linear and Certain Classes of Nonlinear Objects
Journal of Automation and Information Sciences, Vol.41, 2009, issue 6
Vsevolod M. Kuntsevich